Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1965, Volume 1, Number 8, Pages 1099–1107 (Mi de8720)  

This article is cited in 1 scientific paper (total in 1 paper)

Application of the theory of boundary value problems and singular integral equations in the theory of automatic control

V. V. Ivanov

Ukrainian Academy of Sciences Computing Center

Full text: PDF file (1062 kB)

Bibliographic databases:
Received: 13.01.1965

Citation: V. V. Ivanov, “Application of the theory of boundary value problems and singular integral equations in the theory of automatic control”, Differ. Uravn., 1:8 (1965), 1099–1107

Citation in format AMSBIB
\Bibitem{Iva65}
\by V.~V.~Ivanov
\paper Application of the theory of boundary value problems and singular integral equations in the theory of automatic control
\jour Differ. Uravn.
\yr 1965
\vol 1
\issue 8
\pages 1099--1107
\mathnet{http://mi.mathnet.ru/de8720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=191724}
\zmath{https://zbmath.org/?q=an:0148.07605}


Linking options:
  • http://mi.mathnet.ru/eng/de8720
  • http://mi.mathnet.ru/eng/de/v1/i8/p1099

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Ob osobennostyakh resheniya odnoi kraevoi zadachi dlya mnogomernogo integro-differentsialnogo uravneniya Benni—Lyuka so spektralnymi parametrami”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 109–129  mathnet  crossref  mathscinet
  • Number of views:
    This page:69
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022